# SDR HALA2011120500567

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,599 hours, 32,755 cycles
- Engine: Ge CF680A2
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING DESCENT THROTTLES AT IDLE.  ENGINES INDICATIONS - LT ENGINE N1=33 & RT ENG =47, LT ENGINE TGT=253 & RT ENGINE = 321, LT ENGINE N2 = 65 & RT ENGINE = 79, LT ENGINE FF = .500 & RT ENGINE = 1.4. FROM TOP OF DESCENT (36000) TO 180000 FT.  PERFORMED FLT/GROUND IDLE SOLENOID CHECK NR 1 AND 2 ENGINE STEPS A1-E2, IAW AMM 73-21-06-736-001-G04, NO DEFECTS NOTED.  REINSTALLED BOTH CONNECTORS FOR FLT/GROUND SOLENOID.  ACCOMPLISHED GROUND TEST 3 FOR IDLE AND APPROACH IDLE. BOTH ENGINES WITH IN LIMITS IAW TRIM TABLE 71-01-02. OK FOR SERVICE
